ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Vummintala, Shashidhar and Rajan, B Sundar and Kumar, P Vijay (2009) Asymptotic-Information-Lossless Designs and the Diversity-Multiplexing Tradeoff. In: IEEE Transactions on Information Theory, 55 (1). pp. 255-268.

This list was generated on Tue Oct 21 03:29:25 2014 IST.